mordrem (mordrem) wrote in vaginapagina,
mordrem
mordrem
vaginapagina

BV/Yi+Boric Acid

I've been to the doctor. They put me on Flagyl and metrogel several times. Always diflucan for the yeast. None of them have done anything to get rid of the bv or the yeast. Its been six months of hell.

I decided to try boric acid suppositories. I've been inserting one into my vagina nightly for the past four days. I don't think its doing anything.I'm now experiencing itchy around my clit. Before there was no itching.

I'm getting very little discharge from the pills. Is this unusual? I see posts everywhere about people having a lot of discharge.

I'm really frustrated. Should I keep using them and hoping it gets better or should I just go crying back to the doctor in frustration? ._.
Subscribe
  • Post a new comment

    Error

    Anonymous comments are disabled in this journal

    default userpic

    Your reply will be screened

    Your IP address will be recorded 

  • 6 comments